# SDR ASOA2015071513363

- Difficulty date: June 21, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON RUB STRIP DISBONDED.  REPAIRED IAW EC/TC REO 670-57-61-006, REV E.
